# SDR RRXA001514

- Difficulty date: December 21, 1999
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND A CRACK TO THE RT FLOORBEAM UPPER LOWER CARGO COMPT FS 235 AND XCW 69, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED ANGLES FROM 2024-T3 AND INSTALLED IAW DC-8 SRM 51-1-20D, 51-1-20C AND EO NR 99-236 WITH APPROVED 8110-3 DATED 12-16-99.
